# SDR DALA2025082706351

- Difficulty date: August 20, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,961 hours, 34,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 FOUND PLATE CRACKED. CORRECTIVE ACTION: INSTALLED NEW SLAT TRACK CLOSING PLATE ON RIGHT INBOARD SLAT PER A319 AMM 27-84. ALL CHECKS OK. (7415292)
